Author Topic: pls help I think valium is making me sick  (Read 385 times)

[Buddie]

pls help I think valium is making me sick
« on: April 18, 2014, 03:06:51 pm »
Ive been on 1mg 3 days ( today included) and im noticing that a few hours after dose I can barely function , its like I feel better before I take it ... also my blood pressure is all over the map. I already have issues with it .   Im at 150/100 and im just laying here assuming my machine is correct hr and 02 are normal ..

I have a mild heacdache with some numbness in face too weak to move ,lightheaded when standing ..etc

Is it turning toxic ? Is it not working anymore ?  Am I in tolerance ??

Im about to go to the er if it doesn't stop .. I also think the rain and gloomy weather is playing a factor cuss I could function a bit yesterday but was short lived, but today I feel like crap too many sx at one time

Any insight or am I letting this get the best of me
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: pls help I think valium is making me sick
« Reply #1 on: April 18, 2014, 03:30:45 pm »
Mornings are the worst…

My blood pressure rocketed around too.  I went to the ER once due to my fears that my BP was too high at 95/180…they had me sit on a bench and monitored my BP for a couple of hours then sent me home after offering me Klonopin  ::) …diagnosed me with a panic attack (it wasn't…my GP had said to go to the ER if my BP went that high) and sent me a bill for $1500.  My BP went back to normal after awhile without treatment.

I'm not telling you not to go to the ER… if you think you need to go, go…but I'm not sure what they can do for withdrawal issues.  The headache, weakness and lightheadedness are all pretty typical withdrawal symptoms.

Have you posted at the Valium crossover support blog?

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: pls help I think valium is making me sick
« Reply #2 on: April 18, 2014, 04:41:22 pm »
Ugh. Sorry u feel so crappy. I m not saying don't go either but what they ll prob do is run a bunch of tests and offer you a benzo. And bill you. Try to relax, breathe, distract and take it again. BP fluctuations are normal in wd. I think, and this is only my opinion, taking your BP daily or several times a day can cause more anxiety and guess what happens when u get anxious?...yep...your BP goes up. I had a Dr appt last month 2 days after I made a cut and I was shakey, and weak and knew it was gonna show on the BP monitor (I don't have one at home). I told the doc and the nurse (I m a nurse too) that I was in wd and so my hr and bp might be high. They were. My bottom number is usually in the. 70s...it was 102. I shrugged they shrugged and the appt resumed. Not saying that should be your idea about it, but it will happen, and might cont to happen as long as u are in wd. And really, I don't think the ER will do anything for you. But if you need to make that trip to get your anxiety down then do so. Maybe it will help in the future. Good luck.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.